# SDR FOTR20180324003

- Difficulty date: March 24, 2018
- Submitted: March 24, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N476VX
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25376
- Aircraft time: 51,650 hours, 31,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 654795978
- Condition: Corroded
- Location: Fuselage
- Part time: 51,650 hours, 31,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD FRAME AFT CARGO DOOR CUT OUT STR 27 26 25 24 RIGHT BS 787.
